# SDR COMA02606661

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 20,073 hours, 19,587 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Target
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6153 GEAR DISAGREE WARNING - NLG DID NOT RETRACT.REALIGNED NLG CENTERED, PROXIMITY TARGET.
